# SDR CA061106008

- Difficulty date: November 3, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Cndair CL600*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: M2750010JB3U00
- Condition: Shorted
- Location: Adg
- Part time: 7,305 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ADG DROPPED IN FLIGHT FOR TEST, NO POWER, LANDED NORMALLY. FOUND WIRING HARNESS AND WIRES BURNED & SHORTED AT CONNECTOR P1XC ON ADG. BOMBARDIER PSP603A WIRING MANUAL 24-25-01 FIG. 1 SHEET1. WIRING HARNESS AND CONNECTOR REPLACED.
